# SDR DALA2025022101362

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BTW STA Y=225 TO STA Y=228 X=56 AT FWD CABIN PASSENGER. SUMMARY OF NRC 00280: CORROSION LEVEL 2. CUSP WEB STA 216 TO 237 X=45 TO X=57 WAS FABRICATED PER DWG 993053 REV CF. AND WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0820562)
